| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 1, 2007, no. 17-20


S. Omri, L. T. Rachdi
      An L^p-L^q version of Morgan's theorem associated with Riemann-Liouville transform
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 17-20, 805-824.

Huei-Lin Hong
      Multiple positive solutions of a fourth-order nonlinear singular boundary value problem
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 17-20, 825-840.

Z. Kebbiche, A. Keraghel, A. Yassine
      An infeasible interior point method for the monotone linear complementarity problem
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 17-20, 841-849.

M. Aiboudi, B. Messirdi, A. Senoussaoui
      An example of unbounded Fourier integral operator on L^2 with symbol in \bigcap\limits_{0<\rho<1} S_{\rho,1}^0
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 17-20, 851-860.

S. Kutukcu, S. Sharma, H. Tokgoz
      A fixed point theorem in fuzzy metric spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 17-20, 861-872.

N. B. Hamadi, L. T. Rachdi
      Fock spaces and associated operators for singular partial differential operators
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 17-20, 873-895.

K. P. R. Rao, G. N. V. Kishore, T. Ranga Rao
      Some coincidence point theorems in ultra metric spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 17-20, 897-902.

Jian Wang
      Positive solutions of second-order m-point eigenvalue problems
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 17-20, 903-917.

K. K. Dewan, C. M. Upadhye
      On the location of the zeros of analytic functions
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 17-20, 919-926.

K. K. Dewan, C. M. Upadhye
      Inequalities concerning polynomials in the complex domain
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 17-20, 927-936.

G. A. Afrouzi, Z. Sadeghi
      Critical exponent for stability of positive solutions to a system involving the Laplacian
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 17-20, 937-941.

G. A. Afrouzi, H. Ghorbani
      On positive solutions for a class of p-Laplacian problems
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 17-20, 943-949.

G. A. Afrouzi, M. Alizadeh
      Positive solutions for a class of p-Laplacian systems with sign-changing weight
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 17-20, 951-956.

M. Shams, S. M. Vaezpour
      Topological properties of probabilistic metric spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 17-20, 957-964.

Guoping Chen, Jianhua Shen
      Integral boundary value problems for first order impulsive functional differential equations
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 17-20, 965-974.

A. Bouzelmate, A. Gmira, G. Reyes
      On the radial solutions of a degenerate elliptic equation with convection term
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 17-20, 975-993.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |